# SDR DLM90050250

- Difficulty date: May 2, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 24,668 hours, 12,915 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 50121934
- Part serial: 3007
- Condition: Unserviceable
- Location: Left Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXIOUT FOR TAKEOFF, LEFT BRAKE GRABBED DURING TURN, CAUSING FLIGHT ATTENDANT TO STUMBLE.  STOPPED A/C TO CHECK ON F/A CONDITION.  UPON CONTINUING TAXI WITH TIGHT LEFT TURN ONTO PARALLEL TAXIWAY, NOSE GEAR SLID AT EDGE OF CONCRETE ONTO ASPHALT APRON.  A/C STOPPED AND REQUESTED TOW IN.  INSPECTED BRAKES, LT SIDE DRAGS, REPLACED BOTH NR 1 & 2 BRAKES PER AMM.  INSPECTED NOSE GEAR VISUALLY AND OPERATION CHECKS GOOD.
